# SDR SWIA2021062258855

- Difficulty date: April 14, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625 S14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INTERCOSTAL BETWEEN 621 AND 625 FRAMES APPROX STRG 14R IS CRACKED.     (C-CHECK - RO 6/19/21) / REMOVED CRACKED INTERCOSTAL/CLIP AT STRINGER 14R AND FS 621-625 AND INSTALLED A NEW INTERCOSTAL/CLIP  REF CRJ 200 SRM 51-42-06 AND DRAWING 601-35012 REVD, COMPLIED WITH SKY CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIR.
